# SDR RAAA00B1066

- Difficulty date: May 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION UNDER NUT PLATES FWD LOWER SIDE OF SPOILER ACTUATOR SUPPORT.  REPAIRED EXTRUDED SECTION IAW SRM 51-40-4 FIG 1.
